# SDR SWAA2025102427273

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 63,362 hours, 38,160 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER SEATBACK AT 11D RECLINES INTO EXIT ROW.   ADJUSTED CABIN PASSENGER SEAT BACK ACTUATOR AT 11D TO PREVENT RECLINE PER CMM 25-21-42
